Sorry you're having problems.
I got Norplant a few years ago, either 98 or 99. My story is somewhat similar to yours, except for HRT -- I got mine for contraceptive purposes. I had very erratic periods, then none at all, then all the time, very heavy, pr
very light. Drove me nuts. Made sex a nightmare... I would much rather take the pill! They tried to tell me that it would eventually become regulated, tried to take BCP's to regulate it, nothing worked. (Not to mention that having to take the pill kind of defeats the purpose!!) Had it taken out a year and a half after I had it inserted. I had a lot of scarring in my arm, too... I posted about it in the women's sexual health board... [url="http://www.healthboards.com/ubb/Forum116/HTML/002046.html"]http://www.healthboards.com/ubb/Forum116/HTML/002046.html[/url]
I stopped bleeding several days after the implant was removed. I've learned that Norplant is no longer being used in the U.S. as of right now.
Good luck! I hope that things work out for you!
I've learned that you can tell a lot about a person by the way they handle these 3 things: a rainy day, lost luggage and tangled Christmas tree lights.
[This message has been edited by md puta (edited 04-17-2003).]